MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-XL
Medical Device Problem Code Incomplete Coaptation (2507)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 05/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is pending receipt of the device to perform further investigation on the device.A follow up report will be provided upon receipt of the device and/or any further information.
 
Event or Problem Description
The manufacturer was informed of an intra-operative explant of a perceval plus size xl that occurred on (b)(6) 2025.Reportedly, a ct scan was initially used to assess the anatomy and guide valve sizing, which was followed by tactile sizing.Based on these evaluations, an xl perceval plus valve was selected to be implanted.However, after closure of the aortotomy and under transesophageal echocardiography (tee), a significant central leak was observed.As a result, the perceval plus valve was explanted, and a sutured inspiris valve size 25 was implanted in the patient.No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Steady flow test review was also performed.Pictures demonstrate the acceptable opened and closed leaflet performance of the perceval pvf-xl sn# (b)(6).No anomalies are observed during the open/close cycle.The valve therefore meets the acceptance criteria of the steady flow test inspection defined in dedicated procedure at the time of release.Manufacturer is pending receipt of the device to perform further investigation on the device.A follow up report will be provided upon receipt of the device and/or any further information.This report is regarding the same event which has been reported to fda under report id: (b)(4).
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h10.This report is in response to fda request to include the related report number in section h10.Everything else remains the same.
 
Additional Manufacturer Narrative
Updated fields: manufacturer is still pending receipt of the device to perform further investigation.A follow up report will be provided upon receipt of the device and/or any further information.
 
Event or Problem Description
The manufacturer was informed of an intra-operative explant of a perceval plus size xl that occurred on (b)(6) 2025.Reportedly, a ct scan was initially used to assess the anatomy and guide valve sizing, which was followed by tactile sizing.Based on these evaluations, an xl perceval plus valve was selected to be implanted.However, after closure of the aortotomy and under transesophageal echocardiography (tee), a significant central leak was observed.As a result, the perceval plus valve was explanted, and a sutured inspiris valve size 25 was implanted in the patient.Based on the further information received, patient is doing well and discharged with no issues, the surgery was isolated mics, patient's annulus size was 26 mm, approximately 30 minutes was added to the procedure and patient remained stable through the operation.Furthermore, it was stated that the leaflet didn't seem to be mobile.
 
Additional Manufacturer Narrative
Updated sections: b4, d9, g3, g6, h2, h3, h6, h11.The device was returned to manufacturer for investigation.After decontamination, the valve was visually inspected without highlighting elements of non-conformity according to the specifications.The height of each leaflet was verified by means of the specific tool resulting in conformity.A dimensional analysis was performed confirming the correct dimensions of the returned device.A hydrodynamic testing was conducted on the returned pvf-xl to verify its functionality.The effective orifice area (eoa) at 70 bpm, 5.0 l/min of cardiac output and mean back pressure of 100 mmhg was 4.01 cm2, which is above the iso 5840 minimum requirement 1.70 cm2.For a cardiac output of 5.0 l/min and mean aortic pressure of about 100 mmhg, the regurgitant fraction was 5.9 %, which is below the requirement of iso 5840 (rf% < 15%) for a prosthesis of equivalent size.Regarding the total and full coaptation of the leaflets, no anomalies were observed during the open/close cycle both in normotensive conditions and in hypotensive conditions.This is further confirmed from the comparison with the images of the test carried out before the release of the product (steady flow test), which show no evidence of anomalous behavior, while a substantial correspondence can be observed in the morphology of the opening / closing leaflets.Based on the performed analysis, the reported event cannot be explained by any factor intrinsic in the involved device because no coaptation anomalies were observed during the functional test under hydrodynamic testing conditions as per iso 5840:2021.In summary, the visual inspection performed on the returned prosthesis confirmed the absence of pre-existing defects.The pvf-xl (sn (b)(6)) meets the en iso 5840:2021 minimum requirements.No regurgitation and/or anomalies were observed at the hydrodynamic testing during the open/close cycle both in normotensive and hypotensive pressure conditions.Based on the analysis conducted, it can therefore be concluded that the reported event cannot be attributed to any intrinsic factor related to the device itself, as no anomalies were observed during the investigation.Furthermore, no deficits were noted during the manufacturing documents review including the steady flow test review.In case new information will be received in the future which will allow the identification of the most likely root cause, the manufacturer will revisit the case and submit a follow report as applicable.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key22110970
Report Number3004478276-2025-00137
Device Sequence Number11789680
Product Code LWR
UDI-Device Identifier08022057015396
UDI-Public(01)08022057015396(240)PVF-XL(17)261209
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-XL
Device Catalogue NumberPVF-XL
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2025
Supplement Date Received by Manufacturer05/07/2025
06/16/2025
06/25/2025
09/23/2025
Initial Report FDA Received Date05/29/2025
Supplement Report FDA Received Date06/04/2025
06/18/2025
07/25/2025
10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/09/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight75 KG
Patient EthnicityNon Hispanic
Patient RaceWhite